# SDR TWRA96356

- Difficulty date: November 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21939
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, RIGHT SIDE OVERWING EVAC LIGHTS, FORWARD ARE BLINKING.  REPLACED BATTERY PACK, BATTERY CHARGER AND FUSE.  OPS CHECKED NORMAL AS PER MM 33-51-00 PAGE 501.  (M)
